MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire and catheter for evaluation.The guidewire was returned advanced through the distal lumen of the catheter and showed evidence of use.Visual examination revealed the guidewire was unraveled from the proximal weld and had multiple kinks in the guidewire body.The distal j bend was slightly misshapen but intact.Microscopic examination confirmed the kinks in the guidewire body.Both welds were present and were observed to be full and spherical.Visual and microscopic examination of the catheter revealed kinking 0mm - 70mm from the distal end.The major kinks in the guidewire body were measured at 282mm, 305mm, 318mm, 371mm, 415mm, 460mm, 545mm, 556mm, and 561mm from the proximal tip of the core wire.The guidewire core measured 601mm in length, which is within the specification of 596mm - 604mm per guidewire product drawing.The outside diameter of the guidewire measured 0.80mm which is within the od specification of 0.788mm - 0.826mm per guidewire product drawing.The kinks in the catheter body measured 153mm, 180mm, and 195mm from the juncture hub.The catheter body length measured 217mm which is within the specification of 207mm - 227mm per catheter product drawing.The catheter outer diameter at the tip measured 1.4986mm, which is within the specification limits of 1.40mm - 1.52mm per the catheter product drawing.The catheter inner diameter at the tip measured 1.016mm, which is within the specification limits of 0.95mm - 1.02mm per the catheter product drawing.The components were functionally tested by advancing the guidewire through the returned catheter, and the undamaged portions passed with little to no resistance.Major resistance was observed while advancing the kinked portions.Performed per ifu statement, "thread tip of catheter over guidewire.Sufficient guidewire length must remain exposed at hub end of catheter to maintain a firm grip on guidewire.Grasping near skin, advance catheter into vein with slight twisting motion." a manual tug test confirmed that the distal weld was secure and intact.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "remove introducer needle and arrow raulerson syringe (or catheter) while holding guidewire in place." it also instructs the user to "thread tip of catheter over guidewire.Sufficient guidewire length must remain exposed at hub end of catheter to maintain a firm grip on guidewire during catheter insertion." the report of the guidewire missing when getting out of the jugular was not confirmed by investigation of the returned sample.Visual and dimensional analysis confirmed that the entire guidewire was returned, with no missing pieces.However, it was noted that major kinking was observed along the guidewire and catheter body.The guidewire was also unraveled from the proximal end.The returned guidewire and catheter met all relevant dimensional and functional requirements, and a device history record review did not identify any manufacturing related issues.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guidewire kinking.Guidewire breakage may occur if a force greater than the design specification is applied during removal.Based on these circumstances, unintentional use error likely contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found wire is missing and getting out of jugular while removing guide wire (it's a new type of tray, and 3 lot occurred, but only 1 lot was recovered).So, the md opened up the new kit to finish the procedure." additional information clarified the guide wire was not missing.However, "the operator felt that the guide wire was slipping or free spinning." there was no patient harm or injury to the patient.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23989097
Report Number3006425876-2026-00007
Device Sequence Number18820825
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)240702(17)260604(10)71F24F1064(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/04/2026
Device Catalogue NumberCS-25703-E
Device Lot Number71F24F1064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown